MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER
Model Number ADVIA CENTAUR XPT ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely elevated total human chorionic gonadotropin (thcg) result was obtained on a patient sample on an advia centaur xpt analyzer.The erroneous result was reported to the physician(s), who questioned the result.The sample was repeated on an original analyzer.The repeat result recovered lower than the initial result and was considered correct.The repeat result was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated thcg result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely elevated total human chorionic gonadotropin (thcg) result was obtained on a patient sample on an advia centaur xpt analyzer.Calibration and quality control (qc) were recovered within the range on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse ran dry/wet water/wet wash, which recovered within specifications; found leak at fluidic manifold on connections for wash 1 at dilution probe 1 (dp1) and dilution probe 2 (dp2), replaced fittings and checked for leaks, checked the performance of all dispense posts and aspirate probes, checked and adjusted vacuum flow and pressure, replaced check valves going into the wash manifold, reran sample 6 times and qc.The cause of the falsely elevated thcg result is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2025-00204 on 07-aug-2025.Additional information (14-aug-2025): siemens further evaluated the event and has determined that there were no issues with the reagent as quality control (qc) recovered within acceptable ranges, and no issues were reported with other patient samples.Based on the siemens evaluation, it is concluded that the leak identified at the wash manifold potentially contributed to the falsely elevated thcg result.Qc and patient sample replicates were run post-service, produced expected results.The investigation conclusions code in the h6 section was updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR XPT ANALYZER
Common Device Name
ADVIA CENTAUR XPT ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22735646
Report Number2432235-2025-00204
Device Sequence Number13037516
Product Code JJE
UDI-Device Identifier00630414596914
UDI-Public(01)00630414596914
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XPT ANALYZER
Device Catalogue Number10711433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale